# SDR ASOA2014011509763

- Difficulty date: December 30, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 28,399 hours, 25,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST SEGMENT OF SEAT TRACK AT RBL 9.0 FROM BS 364-409 HAS CORROSION AT MULTIPLE LOCATIONS.  COMPLIED WITH ECTC REO 601R-53-00-482 FABRICATED SEAT RAILS IAW GREO 601R-53-00-485.  REMOVED SEAT TRACK AT RBL 9.0 FROM FS364-409 IAW AMM 53-01-11, TASK 53-01-11-000-802.  INSTALLED NEW SERVIEABLE FLOOR SEAT RAIL AT RBL 9, FS364 TO FS409 IAW AMM 53-01-11-400-802.
